# SDR DALA1703480668

- Difficulty date: August 27, 2015
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 76,439 hours, 35,293 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 140 BULKHEAD OUTER RING CHORD CRACK STR 20L & 20R.  REPAIRED IAW ERA 522134-14.
